# SDR U5QA202202270103

- Difficulty date: February 27, 2022
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N320JE
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20155
- Aircraft time: 9,182 hours, 4,970 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Display
- Part number: GCP0628100001
- Part serial: 0083
- Condition: Dim
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL FROM GALLEY CMS TOUCH SCREEN AREA, DISPLAY NOW ONLY ON DIM MODE.  WEST STAR TO R&R DISPLAY, AWAIT PART ARRIVAL AND WO RTS.
